# SDR USAASB02157

- Difficulty date: August 20, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Engine: Ge CFM56*
- System (JASC): 2100 · Air Conditioning System
- Part: Sensor
- Part number: 11502501
- Condition: Failed
- Location: Pack Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C NOT PRESS.  RT PACK PRESSURE INDICATED ZERO AND LT PACK TRIP LT ILLUM AND TRIPPED.  FLT RETURNED, LANDED W/O INCIDENT.  NO EMERG WAS DECLARED.  MAINT FOUND LEFT PACK TEMP SENSOR BAD.  R / R LT PACK TEMP SENSOR.  REP P5-10 AC PANEL  DUE TO LT PACK SWITCH INOP.  OPS CK GOOD.  RT ENG BLEED AIR REG INOP.  R / R RT ENG BLEED AIR REG.  R / R RT BLEED AIR CIRCUIT BREAKER FOR TRIPPING.  OPS CK GOOD.  PROBLEM,  RT PACK PRESSURE INDICATING ZERO, RT BLEED AIR CIRCUIT BREAKER TRIPPED, REPEATED.  MAINT R / R RT M1455 AC ACCY UNIT ON E2-3 SHELF IN E / E COMPT, R / R ENG FIRE CONT PANEL, CONNECTOR D3304 AT RT ENG DISCONNECT BRACKET AND REPAIRED WIRES.  OPS CK GOOD.
